My mom is 62 years old up to 2 years ago lives a normal active lifestyle, except she smoked. She has now quit. Her sympoms began with back aches and a limp acompnied with fatigue. She has osteoporosis and takes boniva. The dr said it was probably all related to her back and gave a cortosone injection with no relief. Over the next month her symptoms became worse and she had involuntary muscle spasm of the lower extremities, where her foot would pull up from the toes. The dr ordered an MRI of the head and spine. The spine MRI was pretty unremarkable for someone her age, a disk or 2 out of place in cervical area. However the MRI of the brain showes 20+ lesions to the brain in the pons, midbrain and i dont know where elso, but 20 + thts basically everywhere. We went to MS specialist who ran a ton of test Spinal tap neg. HHMMMM here is where it gets interesting. Dr gave one tx of IV stediods with minimal relief. He referred to MD in NYC who has since ran every test imaginable. Redid spinal tap neg, no cancer and so on everyhting ids coming up NEG otherthen MRI, If you name the test im sure it was done. Went to Bringham women hospital in Boston and we are still unable to gert a diagnosis. With out this diagnosis no treatment. Over the past year her sympoms have become dramatically worse. Extreme fatigue, barely can walk and needs to usa devices to help her It is now involved both legs. going up stairs and down is tretcherous. She states she aches as though she has a fever. Has had many dizzispells. The only other medical issues she has had has been a herpes to her upper thigh, that started about 20 years ago and would only come out in the sumer however since she became ill it has not been undercontrol and takes valtrex. The heat makes her more exhaused then the cold. Ithink this is enough to statrt with, please helpReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?